# SDR FDEA201101120110

- Difficulty date: January 12, 2011
- Submitted: January 12, 2011
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727227
- Aircraft serial: 21530
- Aircraft time: 41,528 hours, 28,504 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 652363715
- Condition: Corroded
- Location: Bs 370-480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED STA 370-480 LBL 45.  REMOVED SEAT TRACK SECTION, FABRICATED SEAT TRACK, AND INSTALLED NEW SECTION IAW SRM 53-10-2, FIG 7, SRM 51-30-5, SRM 51-10-1, SRM 51-10-2, AND SRM 51-30-2.
